Alert archive / Wyoming / Red Flag Warnings in 2007
Red Flag Warning 12, NWS Riverton, WY
NWS Riverton, WY issued this red flag warning at Sep 20, 2007, 2:59 AM MDT for 6 counties in Wyoming. It took effect at Sep 20, 2007, 1:19 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 20, 2007, 2:59 AM MDT (08:59 UTC)
- In effect from
- Sep 20, 2007, 1:19 PM MDT
- Expired
- Sep 20, 2007, 7:57 PM MDT
- In force
- 7 hr
- Issued by
- NWS Riverton, WY
Counties Fremont County, WY, Hot Springs County, WY, Johnson County, WY, Natrona County, WY, Sweetwater County, WY, Washakie County, WY
The radar
The Riverton/Lander radar (KRIW), 55 km from the middle of the area, began a volume at 08:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 9.0 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3480 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KRIW 200859 RFWRIW RED FLAG WARNING NATIONAL WEATHER SERVICE RIVERTON WY 259 AM MDT THU SEP 20 2007 WYZ280-285-289-201800- /O.NEW.KRIW.FW.W.0012.070920T2100Z-070921T0200Z/ NATRONA COUNTY / CASPER BLM-SOUTH BIGHORN MOUNTAINS- GRANITE / GREEN / FERRIS / RATTLESNAKE MOUNTAINS- 259 AM MDT THU SEP 20 2007 ...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING. SOUTH TO SOUTHWEST WINDS WILL INCREASE THIS AFTERNOON WITH SUSTAINED WINDS OF 15 TO 25 MPH WITH FREQUENT GUSTS OF 35 MPH. LOCALLY HIGHER GUSTS CAN BE EXPECTED AS WELL. HUMIDITIES WILL DROP INTO THE 12-15 PERCENT RANGE. THE WINDS AND HUMIDITIES WILL COMBINE WITH CRITICAL FUELS MAKING FOR DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
5 follow-up statements
000 WWUS85 KRIW 201745 RFWRIW RED FLAG WARNING NATIONAL WEATHER SERVICE RIVERTON WY 1145 AM MDT THU SEP 20 2007 WYZ280-285-289-210200- /O.CON.KRIW.FW.W.0012.070920T2100Z-070921T0200Z/ NATRONA COUNTY / CASPER BLM-SOUTH BIGHORN MOUNTAINS- GRANITE / GREEN / FERRIS / RATTLESNAKE MOUNTAINS- 1145 AM MDT THU SEP 20 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING. SOUTHWEST WINDS AT 15 TO 25 MPH WITH GUSTS TO 35 MPH WERE COMMON ACROSS EAST CENTRAL WYOMING AT MIDDAY. THESE WINDS WILL CONTINUE TO INCREASE TO 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH THIS AFTERNOON. THESE STRONG WINDS WILL BE ACCOMPANIED BY RELATIVE HUMIDITY FALLING INTO THE 12-15 PERCENT RANGE AND TEMPERATURES RISING INTO THE MID 70S TO NEAR 80. THE WINDS AND HUMIDITIES WILL COMBINE WITH CRITICAL FUELS MAKING FOR DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ AEM
000 WWUS85 KRIW 201919 RFWRIW RED FLAG WARNING NATIONAL WEATHER SERVICE RIVERTON WY 119 PM MDT THU SEP 20 2007 WYZ280-285-289-210200- /O.EXT.KRIW.FW.W.0012.070920T1919Z-070921T0200Z/ NATRONA COUNTY / CASPER BLM-SOUTH BIGHORN MOUNTAINS- GRANITE / GREEN / FERRIS / RATTLESNAKE MOUNTAINS- 119 PM MDT THU SEP 20 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING. SOUTHWEST WINDS AT 15 TO 25 MPH WITH GUSTS TO 35 MPH WERE COMMON ACROSS EAST CENTRAL WYOMING AT MIDDAY. THESE WINDS WILL CONTINUE TO INCREASE TO 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH THIS AFTERNOON. THESE STRONG WINDS WILL BE ACCOMPANIED BY RELATIVE HUMIDITY FALLING INTO THE 12-15 PERCENT RANGE AND TEMPERATURES RISING INTO THE MID 70S TO NEAR 80. THE WINDS AND HUMIDITIES WILL COMBINE WITH CRITICAL FUELS MAKING FOR DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS85 KRIW 201954 RFWRIW RED FLAG WARNING NATIONAL WEATHER SERVICE RIVERTON WY 154 PM MDT THU SEP 20 2007 WYZ281-283-288-210200- /O.EXA.KRIW.FW.W.0012.000000T0000Z-070921T0200Z/ JOHNSON COUNTY / CASPER BLM- UPPER WIND RIVER BASIN / WIND RIVER BASIN- EAST WIND RIVER MOUNTAINS / SOUTH SHOSHONE NF- 154 PM MDT THU SEP 20 2007 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. SOUTHWEST WINDS AT 20 TO 30 MPH WITH GUSTS OVER 40 MPH WERE COMMON ACROSS CENTRAL WYOMING EARLY THIS AFTERNOON. THESE STRONG WINDS WERE ACCOMPANIED BY RELATIVE HUMIDITY BETWEEN 8 AND 15 PERCENT AND TEMPERATURES THE MID 70S TO NEAR 80. THE WINDS AND HUMIDITIES WILL COMBINE WITH CRITICAL FUELS MAKING FOR DANGEROUS FIRE WEATHER CONDITIONS THROUGH EARLY THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ WYZ280-285-289-210200- /O.CON.KRIW.FW.W.0012.000000T0000Z-070921T0200Z/ NATRONA COUNTY / CASPER BLM-SOUTH BIGHORN MOUNTAINS- GRANITE / GREEN / FERRIS / RATTLESNAKE MOUNTAINS- 154 PM MDT THU SEP 20 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. SOUTHWEST WINDS AT 15 TO 25 MPH WITH GUSTS TO 35 MPH WERE COMMON ACROSS EAST CENTRAL WYOMING AT MIDDAY. THESE WINDS WILL CONTINUE TO INCREASE TO 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH THIS AFTERNOON. THESE STRONG WINDS WILL BE ACCOMPANIED BY RELATIVE HUMIDITY FALLING INTO THE 12-15 PERCENT RANGE AND TEMPERATURES RISING INTO THE MID 70S TO NEAR 80. THE WINDS AND HUMIDITIES WILL COMBINE WITH CRITICAL FUELS MAKING FOR DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS85 KRIW 202114 RFWRIW RED FLAG WARNING NATIONAL WEATHER SERVICE RIVERTON WY 314 PM MDT THU SEP 20 2007 WYZ280-281-283-285-288-289-210200- /O.CON.KRIW.FW.W.0012.000000T0000Z-070921T0200Z/ NATRONA COUNTY / CASPER BLM-JOHNSON COUNTY / CASPER BLM- UPPER WIND RIVER BASIN / WIND RIVER BASIN-SOUTH BIGHORN MOUNTAINS- EAST WIND RIVER MOUNTAINS / SOUTH SHOSHONE NF- GRANITE / GREEN / FERRIS / RATTLESNAKE MOUNTAINS- 314 PM MDT THU SEP 20 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. SOUTHWEST WINDS AT 20 TO 30 MPH WITH GUSTS NEAR 40 MPH ALONG WITH RELATIVE HUMIDITY OF 8 TO 15 PERCENT WILL CONTINUE INTO EARLY EVENING ACROSS CENTRAL WYOMING. THESE WINDS AND HUMIDITIES WILL COMBINED WITH CRITICAL FUELS TO CREATE DANGEROUS FIRE WEATHER CONDITIONS THE REST OF THIS AFTERNOON THROUGH EARLY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS85 KRIW 210157 RFWRIW RED FLAG WARNING NATIONAL WEATHER SERVICE RIVERTON WY 757 PM MDT THU SEP 20 2007 WYZ280-281-283-285-288-289-210300- /O.CAN.KRIW.FW.W.0012.000000T0000Z-070921T0200Z/ NATRONA COUNTY / CASPER BLM-JOHNSON COUNTY / CASPER BLM- UPPER WIND RIVER BASIN / WIND RIVER BASIN-SOUTH BIGHORN MOUNTAINS- EAST WIND RIVER MOUNTAINS / SOUTH SHOSHONE NF- GRANITE / GREEN / FERRIS / RATTLESNAKE MOUNTAINS- 757 PM MDT THU SEP 20 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN RIVERTON HAS CANCELLED THE RED FLAG WARNING. RELATIVE HUMIDITIES ARE BEGINNING TO RISE AND WINDS ARE DIMINISHING. THEREFORE THE RED FLAG WARNING IS BEING ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this red flag warning went out at Sep 19, 3:09 PM MDT, 11 hours 50 minutes earlier.
Area forecast discussion, Sep 19, 3:09 PM MDT, 11 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 309 PM MDT WED SEP 19 2007 .SHORT TERM...TONIGHT THROUGH SATURDAY WEAK SHORTWAVE PASSED THROUGH THIS MORNING WITH A FEW LIGHT SHOWERS BUT IT HAS SINCE LIFTED INTO MONTANA. LAPS ANALYSIS IS STILL SHOWING SOME AVAILABLE (200-400J/KG) CAPE BUT IM HAVING MY DOUBTS IF WELL SEE ANY CONVECTION EARLY THIS EVENING. WILL LINGER ISOLATED POPS IN THE WEST BUT CONFIDENCE IS LOW. THURSDAY AND FRIDAY LOOKS DRY AS NORTHERN SHORTWAVE JUST MISSES US LATER TOMORROW AND THEN SHORTWAVE RIDGE MOVES IN FOR FRIDAY IN ADVANCE OF LARGE SW UPPER LOW. COMBINATION OF MIN RHS IN THE MID TO HIGH TEENS AND GUSTY WINDS WILL RAISE THE FIRE WEATHER CONCERNS THURSDAY BUT IT APPEARS THAT RHS WILL GENERALLY BE ABOVE 15 PERCENT PLUS OUR FAR SRN ZONE...279...IS NOT CRITICAL. THEREFORE...WE ARE NOT ISSUING ANY FIRE WEATHER HIGHLIGHTS ATTM. AS TO THE TROUGH FOR SATURDAY...THE MODELS ARE SHOWING QUITE A VARIETY OF SOLUTIONS. THE PROBLEM IS THE TIMING OF THIS LARGE UPPER LOW BEING KICKED OUT. THE NAM SEEMS WAY TOO FAST WITHOUT ANY DECENT QUICKER IN THE RIGHT SPOT. THE GFS AND ECWMF SEEM MORE REALISTIC KICKING THE TROUGH ACROSS US SUNDAY. THE UKMET IS EVEN SLOWER KEEPING THE SYSTEM IN THE SOUTHWEST UNTIL LATE SUNDAY. HAVE GENERALLY FOLLOWED THE GFS TIMING WITH A GENERALLY DRY FORECAST UNTIL SATURDAY. HAVE KEPT IN SATURDAY MORNING POPS BASED ON COLLABORATION BUT ITS LIKELY THAT SATURDAY MORNING WILL REMAIN DRY YET FOR MOST OF NOT THE ENTIRE AREA. FROM SATURDAY AFTERNOON ON...ALL BETS ARE OFF. HAVE KEPT IDEA OF CHANCE POPS ACROSS THE WEST. TEMPERATURES WILL BE WARMING UP THROUGH AT LEAST FRIDAY AND PERHAPS THROUGH SATURDAY IN THE EAST. .LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY MEDIUM RANGE MODELS CONTINUE TO INDICATE THAT THE CUT OFF SOUTHWEST LOW WILL OPEN UP AND EJECT NORTHEAST OVER THE WEEKEND...IN RESPONSE TO A NORTHERN STREAM TROUGH PUSHING INTO BRITISH COLUMBIA AND THE PACIFIC NORTHWEST. THIS TROUGH AND UPPER LOW WILL BE THE MAIN PLAYERS IN THE EXTENDED THROUGH MONDAY. NOW THE 00Z ECMWF IS A BIT SLOWER THAN THE 00Z GFS...SO TIMING AND DETAILS ARE STILL AN ISSUE THIS FAR OUT...BUT THE BEST SHOT AT GETTING SOME PRECIPITATION WILL BE SATURDAY NIGHT AND SUNDAY...ESPECIALLY ACROSS THE WEST. AHEAD OF THE EJECTING LOW ON SATURDAY...EXPECT WARM AND BREEZY CONDITIONS...WITH PRECIPITATION REACHING THE WEST BY LATE IN THE DAY. ENERGY WITH THE MAIN TROUGH WILL IMPACT THE AREA SUNDAY THROUGH MONDAY...CONTINUING THE CHANCE FOR SOME PRECIPITATION ACROSS THE FORECAST AREA. A COLD FRONT IS EXPECTED TO MOVE THROUGH THE AREA SATURDAY NIGHT...WITH A SECONDARY COLD FRONT LATE SUNDAY INTO SUNDAY NIGHT. ENOUGH COLD AIR IS EXPECTED WITH THIS SYSTEM...TO PRODUCE MOUNTAIN SNOW ROUGHLY ABOVE 8500/9000 FEET BEGINNING SATURDAY NIGHT...AS THE COLDER WORKS INTO THE AREA. LATER FORECASTS...WILL FINE TUNE SNOW LEVELS AND AMOUNTS...AS DETAILS BECOME CLEARER. && .AVIATION... THE NOSE OF MODERATE JET STREAM WINDS IN EXCESS OF 70 KNOTS AND A WEAK UPPER LEVEL DISTURBANCE COMBINED WITH A SHOT OF MID LEVEL MOISTURE WILL MOVE ACROSS FAR WESTERN AND NORTHWESTERN WYOMING THIS EVENING. WILL INCLUDE VICINITY SHOWERS AT KJAC...KPNA...KBPI AND KCOD THROUGH 03Z...BUT CLOUD CEILINGS ARE EXPECTED TO BE GREATER THAN 8K FEET AND VFR CONDITIONS WILL LIKELY PREVAIL TONIGHT AT ALL TAF SITES. SFC LOW PRESSURE WILL STRENGTHEN SLIGHTLY ACROSS EASTERN MONTANA TONIGHT...INCREASING THE SFC PRESSURE GRADIENT ACROSS THE SOUTHEASTERN WYOMING. WILL KEEP WINDS AT KCPR BETWEEN 10-15 KT THROUGHOUT THE NIGHT...WHILE WILL WILL DECOUPLE...AT LEAST TO SOME EXTENT...AFTER 06Z AT OTHER SITES WITH WINDS FALLING BELOW 8 KNOTS. THURSDAY WILL BE A DRY DAY WITH VFR CONDITIONS ACROSS THE REGION. THE MAIN STORY WILL BE THE WINDS FROM LATE MORNING THROUGH 00Z FRIDAY...AS SFC LOW PRESSURE DEEPENS SIGNIFICANTLY OVER EASTERN MONTANA. WINDS ALOFT WILL BE STRONG...WITH 10K FT WINDS EXPECTED TO RANGE BETWEEN 25 AND 35 KNOTS DURING THE DAYLIGHT HOURS. FAIRLY STRONG BOUNDARY LAYER MIXING THURSDAY WILL CAUSE WIND GUSTS BETWEEN 25 AND 35 KNOTS AT ALL SITES BY THURSDAY AFTERNOON. && .FIRE WEATHER... A FEW THUNDERSTORMS ARE POSSIBLE THROUGH THE EVENING HOURS ACROSS THE WEST OTHERWISE IT WILL BE DRY. BREEZY TO LOCALLY WIND AREAS WILL CONTINUE FOR A FEW MORE HOURS...ESPECIALLY ACROSS THE FAR SOUTH AND SOUTHEAST PART OF THE DISTRICT AND IN THE MOUNTAINS. ON THURSDAY... IT WILL BE DRY AND BREEZY ACROSS MUCH OF THE AREA WITH SOME WINDY AREAS IN THE SOUTH AND SOUTHEAST PART OF THE DISTRICT. THE COMBINATION OF MIN RHS BETWEEN 15 AND 19 PERCENT AND GUSTY WINDS WILL CREATE SOME FIRE WEATHER CONCERNS. ANOTHER DRY DAY IS EXPECTED FRIDAY WITH SIMILAR OR SLIGHTLY HIGHER MIN RHS. A MUCH BETTER CHANCE OF SHOWERS AND THUNDERSTORMS EXISTS BY LATE SATURDAY INTO SUNDAY. && .RIW WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SKRBAC LONG TERM...WM AVIATION...SMITH FIRE WEATHER...SKRBAC
Hazardous weather outlook, Sep 19, 3:33 PM MDT, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 333 PM MDT WED SEP 19 2007 WYZ001>020-022>030-201100- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 333 PM MDT WED SEP 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT IT WILL BE WINDY ACROSS SWEETWATER COUNTY AND THE INTERSTATE 80 CORRIDOR NORTHEAST TO NATRONA COUNTY THROUGH THE EVENING HOURS. WINDS WILL BE SOUTH AT 20 TO 30 MPH WITH SOME GUSTS AROUND 40 MPH. ISOLATED SHOWERS AND POSSIBLY THUNDERSTORMS ARE EXPECTED IN THE WEST AND NORTH THROUGH THIS EVENING. GUSTY WINDS TO 35 MPH AND OCCASIONAL LIGHTNING WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE SOUTHWEST WINDS WILL CONTINUE THURSDAY. THE WINDS WILL TAPER FRIDAY SOME BUT WILL RETURN FRIDAY NIGHT INTO SATURDAY. A STRONG STORM SYSTEM WILL AFFECT THE REGION THIS WEEKEND. ENOUGH COLD AIR WILL PUSH INTO THE AREA...FOR SOME MOUNTAIN SNOW...BEGINNING SATURDAY NIGHT. HUNTERS AND OTHERS PLANNING OUTDOOR ACTIVITIES IN THE MOUNTAINS...WILL NEED TO KEEP ABREAST ON THE LATEST INFORMATION ON THIS WEEKEND STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE URGED TO REPORT STRONG WIND GUSTS OVER 40 MPH FROM THUNDERSTORMS. THANK YOU. TEAM RIVERTON
Nearby
Red Flag Warnings in Wyoming, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.